共 50 条
- [41] Global similarity solutions to a class of semilinear parabolic equations: existence, bifurcations and asymptotics [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1998, 454 (1975): : 1933 - 1959
- [43] EXISTENCE AND STABILITY OF SOLUTIONS OF ONE CLASS OF SEMILINEAR SOBOLEV-TYPE EQUATIONS [J]. BULLETIN OF THE SOUTH URAL STATE UNIVERSITY SERIES-MATHEMATICAL MODELLING PROGRAMMING & COMPUTER SOFTWARE, 2008, (02): : 10 - 18
- [44] Existence of strong solutions for a class of semilinear evolution equations with nonlocal initial conditions [J]. ADVANCES IN DIFFERENCE EQUATIONS, 2012, : 1 - 9